# SDR HALA2011010900016

- Difficulty date: January 9, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 33,774 hours, 6,430 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT PACK OFF DURING FLIGHT.  TROUBLESHOOT IAW FIM 21-51-00, FIG 103.  NO FAULTS NOTED.  OK FOR SERVICE.
